Positive direct antiglobulin test in a pediatric patient following high-dose cisplatin

G. Cinollo, G. Dini, E. Franchini, E. Lanino, F. Sindaco, A. Garaventa

Research output: Contribution to journalArticlepeer-review

Abstract

A positive direct antiglobulin test (DAT) and hemolitic anemia are uncommon side effect of cisplatin (CDDP) therapy. A 9-year-old girl treated for extraosseus Ewing's sarcoma with a multiagent regimen, including 200 mg/m2 CDDP preceded by vincristine (VCR) and cyclophosphamide (CY), developed a posititve DAT, followed by hemolitic anemia. When CDDP therapy was discontinued, the DAT became negative and no signs of anemia were observed during the maintenance treatment, which included VCR and actinomycin D.

Original languageEnglish
Pages (from-to)85-86
Number of pages2
JournalCancer Chemotherapy and Pharmacology
Volume21
Issue number1
DOIs
Publication statusPublished - Feb 1988

ASJC Scopus subject areas

  • Pharmacology
  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Positive direct antiglobulin test in a pediatric patient following high-dose cisplatin'. Together they form a unique fingerprint.

Cite this